The Shapley value for directed graph games

Anna Borisovna Khmelnitskaya, Özer Selcuk, Dolf Talman

Research output: Contribution to journalArticleAcademicpeer-review

11 Citations (Scopus)
268 Downloads (Pure)

Abstract

The Shapley value for directed graph (digraph) TU games with limited cooperation induced by a digraph prescribing the dominance relation among the players is introduced. It is defined as the average of the marginal contribution vectors corresponding to all permutations which do not violate the induced subordination of players. We study properties of this solution and its core stability. For digraph games with the digraphs being directed cycles an axiomatization of the solution is obtained.
Original languageUndefined
Pages (from-to)143-147
Number of pages5
JournalOperations research letters
Volume44
Issue number1
DOIs
Publication statusPublished - Jan 2016

Keywords

  • dominance structure
  • directed graph
  • EWI-26852
  • C71
  • IR-99669
  • Core
  • Shapley value
  • TU game
  • METIS-316839
  • Convexity

Cite this